# SDR AALA201803159021

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 20,362 hours, 8,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632333
- Part serial: 00108
- Condition: Damaged
- Location: L3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S L3 WNDOW FOUND DAMAGED,  INSIDE CENTER.  REPLACED THE CAPTAIN`S WINDOW IAW AMM 56-11-21, LEAK CHECKED OK.  THE AIRCRAFT WAS GROUNDED.
